# SDR CA190328003

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Secu
- Part number: 4916406
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF FOR L REV UNLOCKED CAUTION MESSAGE AND A CONFIG SPOILERS WARNING MESSAGE AT ABOUT 10 KTS.
